MathSciNet Relay Station
MathSciNet bibliographic data
MR1608488 35K55 (35B65)
Ferrari, Andrew B.; Titi, Edriss S. Gevrey regularity for nonlinear analytic parabolic equations. Comm. Partial Differential Equations 23 (1998), no. 1-2, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement